It says prescribed to me for a muscle movement disorder. My regular dr. Had given me a bad time getting off of it. He wouldn't prescribe it one day and I ended up in a detox hospital. I've been out for 1week and am going through pure HELL. I shake and sweat uncontrollably. My thinking is not straight. No one is understanding the withdrawals I'm having.. But it's horrible. Anyone with some helpful info will be appreciated
Your doctor, if he/she can actually be called "doctor', is a fool! A doctor should NEVER take anyone off of a benzodiazepine, such as Clonazepam, suddenly! It can cause seizures if stopped abruptly.
When at the detox center, were you prescribed an anti-seizure medication, or given something else to help you to keep from having a seizure? Can you please, please try to find out what you were given at the detox center? I know you aren't thinking quite right at the moment, but try to find that information. Also, if you were at the detox center for a short time you could still and obviously ARE still in withdrawal from benzo's! HOW long were you at the center for detoxification?
Please, go to the ER right now, you need an anti-seizure medication, or so it sounds. If not one of the many anti-S meds, you may need something to keep you a bit more comfortable, IF the detox center didn't send you home with any medication to help you.
P.S. please let us know how you are doing if and when you go to the ER.
I was on this med for thirty years too. I ended up in the hsp for 30 days after the doc took me off of it cold turkey. They gave me phenobarbitol, but I still went through hell. It is over a year later and I still have trouble. Now, my new doc has me on Ambien and while it does work, I fear I'll be taken off it abruptly, I simply don't trust many docs these days. Without the Ambien I only sleep two hours a night and I am right up in the chair again. Anyway, always feel free to email or find me on FB..it is Rodger O'Connor and I live in Lansdale, PA
Ohhhh Anxs, I've been there, and I know how miserable it is. I stopped abruptly - at a doctor's direction - and went through 21 days of shaking and sweating. I didn't know better at the time. And I didn't know the risks. I relied on homeopathic remedies, especially kava tea. Little things helped to distract me from the symptoms - sounds crazy, but if I could be distracted, it lessened. I watched children's shows with my kids... slept with my young daughter (10), as being alone was so frightful. The most relief came when I was at AA/NA meetings; I don't know why, but once I sat and listened, the symptoms eased tremendously. I did deep breathing and tried meditation. The advice about an anti-seizure drug is essential - detoxing off this drug can lead to seizures and even death. It is dangerous. Do know that THIS WILL END. When I went through it, I didn't know. I was terrified and miserable.
But I must also say, I am SO grateful to be away from such a toxic drug. I figure, if detoxing off it was this bad, then this was a poison I didn't want in my body. One day, this will be behind you - and you will be sharing your experience with someone else going through it and be a comfort to them... as you will understand how hellish it is. Each day clean is a step in the right direction. God bless.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2014 • 2 answers
Posted 6 Apr 2015 • 3 answers
Hi I'm on 1mg clonazepam for the 17 years due to severe panic attacks,I can't miss 1 dose.Need help?
Posted 16 Apr 2016 • 1 answer
Posted 2 Jul 2016 • 1 answer
Posted 21 Feb 2017 • 3 answers